# SDR ASAA2025011355643

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION PANELS HAVE CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H TRANSITION PANELS FROM STA 727 TO 767 IAW B737-800 SRM 53-00-53-1A-2. ORIG. THICKNESS IS .040" IAW B737-800 SRM 53-60-53-01-2. FOUND TO HAVE 100% MATERIAL LOSS AND IS OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPLACED AFT PIT R/H TRANSITION PANEL FROM STA 727 TO STA 767 IAW B737-800 SRM 53-00-53-2R-5.
